# SDR QXEA200600678

- Difficulty date: March 10, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, VERTICAL STABILIZER FORE RUDDER ATTACHMENT BOTTOM MID HINGE ASSEMBLY LOWER FITTING HAS DAMAGE ON THE UPPER FACE.  REPAIRED IAW HORIZON AIR EA 2-55-129, RD 8-55-1669, ISS 1, DHC-8-200 AMM TASK 27-20-00-830-801, PAGES 513-514 AND AMM TASK 27-20-00-710-801.
